Some Novel Estimations of Hadamard Type Inequalities for Different Kinds of Convex Functions via Tempered Fractional Integral Operator

Creative Commons License

Gül E., Yalçın A.

FILOMAT, vol.38, no.10, pp.3683-3690, 2024 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 38 Issue: 10
  • Publication Date: 2024
  • Doi Number: 10.2298/fil2410683g
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.3683-3690
  • Yıldız Technical University Affiliated: Yes


In this article, Hermite-Hadamard type inequalities for (ℎ,𝑚)−convex and 𝑠−convex functions are established by using tempered fractional integral operators. Also, some integral inequalities related to the right and left sides of the Hermite-Hadamard inequality via tempered fractional integrals are proved.